# SDR DALA2024102810424

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 96,179 hours, 44,836 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHIP 3220 DISC: DURING DES 370-350, AIRFRAME VIBRATION BEGAN CHECKED ENG VIB N1/ N2 ON BOTH ENGINES AND INDICATION WERE NORMAL/ GREEN. REC ENG EGT ECAM FOR HIGH TEMP AND DECREASED AND ON #2 ENG AND VIB STOPPED. C/A: REPLACED ENG IAW AMDS 7100-9901, REF. LOGE PAGE 0623806 FOR ALL MAINT. (LP: 6414597)
